MAUDE Adverse Event Report: NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was initially implanted on (b)(6) 2019.On (b)(6) 2019 an x-ray revealed ipg movement but this did not cause any issues with therapy but caused minor inconvenience in terms of disconnections with the therapy disc.Recently, after 1-year of device use, the patient continued to receive good clinical benefit, but expressed a desire to have her device repositioned to improve connectivity with her therapy discs.Subsequent revision surgery occurred on (b)(6) 2020.On (b)(6) 2020 patient confirmed disconnections are no longer an issue post-revision and x-rays reveal no change in lead position.
 
Additional Manufacturer Narrative
B5: describe event or problem additional.H2: additional information.H10: summary of corrections and additions in this supplemental.
 
Event or Problem Description
On (b)(6) 2020, physician removed leads from the patient's epidural space, and coiled them near the implantable device.The physician performed a re-implantation of the leads on (b)(6) 2020.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC.
2320 faraday avenue
suite #100
carlsbad, ca
MDR Report Key10426971
Report Number3015425075-2020-00009
Device Sequence Number14183985
Product Code GZB
UDI-Device Identifier00812537030517
UDI-Public01008125370305171118110217191102
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2019
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR